Distant perturbation asymptotics in window-coupled waveguides. I. The nonthreshold case

Denis Borisov Pavel Exner

TBD mathscidoc:1910.43137

Journal of mathematical physics, 47, (11), 113502, 2006.11
We consider a pair of straight adjacent quantum waveguides of constant, and in general different widths. These waveguides are coupled laterally by a pair of windows in the common boundary, not necessarily of the same length, at a distance 2l. The Hamiltonian is the respective Dirichlet Laplacian. We analyze the asymptotic behavior of the discrete spectrum as the window distance tends to infinity for the generic case, i.e., for eigenvalues of the corresponding one-window problems separated from the threshold.
No keywords uploaded!
[ Download ] [ 2019-10-20 13:10:51 uploaded by Pavel_Exner ] [ 347 downloads ] [ 0 comments ]
@inproceedings{denis2006distant,
  title={Distant perturbation asymptotics in window-coupled waveguides. I. The nonthreshold case},
  author={Denis Borisov, and Pavel Exner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020131051673807666},
  booktitle={Journal of mathematical physics},
  volume={47},
  number={11},
  pages={113502},
  year={2006},
}
Denis Borisov, and Pavel Exner. Distant perturbation asymptotics in window-coupled waveguides. I. The nonthreshold case. 2006. Vol. 47. In Journal of mathematical physics. pp.113502. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020131051673807666.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved